# SDR FDEA201107212873

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557157100200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161CF FOUND UNDER CORRODED.  REMOVED  PER AMM 53-10-35 REV 52.0. NEW FLOOR PANEL FABRICATED PER DRAWING SRZ 25-011 REV D.   NEW FLOOR PANEL INSTALLED PER AMM 53-10-35 REV 52.0.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
